MathSciNet Relay Station
MathSciNet bibliographic data
MR935102 (89h:20076) 20K15
Arnold, D.; Vinsonhaler, C. Invariants for a class of torsion-free abelian groups. Proc. Amer. Math. Soc. 105 (1989), no. 2, 293–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement